# SDR 08FDEA04544

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349144
- Condition: Worn
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, FRAME 1166 SCRATCHED RBL 68 AT STR R11-  R12 BLENDED DAMAGE REF SRM 53-10-1 PG 1-2A, OUT OF LIMITS, HEAT TREATED NEW REPAIR.  REMOVED DAMAGE REF SRM 51-40-3 PG 1-6.  TREATED AND PRIMED REPAIR REF SRM 51-20-13 AND 51-20-21.  FABRICATED NEW STRINGER CLIP REF DWG 66-15883 ITEM 1, TREATED AND PRIMED CLIP SRM 51-20-13 AND 51-20-21.  INSTALLED REPAIR AND STRINGER CLIP REF SRM 51-30-2 PG 2-14.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
